# SDR 96ZZZX4223

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1213C
- Make and model: Piper PA 22-135
- Aircraft serial: 221021
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 69113
- Condition: Broken
- Location: Alternator
- Part time: 3,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, GENERATOR FELT LOOSE.  FURTHER INVESTIGATION REVEALED THE GENERATOR BRACKET HAD BROKEN.
